Suggest remedy for burning sensation on the penis shaft

default
Posted on Thu, 11 Jun 2015 in Skin Hair and Nails
Question: while masterbating a welt appeared under the shaft area of the penis and it gave a burning sensation. after examining the area and pressed on the skin part under the shaft, it looked like a welt starting to appear, so I stopped. What could it be and is there something I could apply that might fix this problem
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....could be due to friction if There is no previous history of any allergy or hives or welts
Detailed answer...
Hello,
Thanks for the query.
I have read your query and understand your concern.
To me it appears to be due to the result of frictional heat generated during masturbation.
A hard or violent masturbation can cause this problem.
Just apply local hydrocortisone oint 2-3 times a day.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Hydrocortisone

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

Hi. Am a renal transplant patient with addison s disease, angina and on steroids for 30 years. Have had an ongoing UTI infections which ecoli but a...

doctor1 MD

I have developed eye exzema (at least that is the current diagnosis), also a spotty rash round one side of my mouth. Hydrocortisone has not helped...

doctor1 MD

My daughter has a rash that will not go away. Hydrocortisone cream does not help. At first we thought this was contact dermatitis from soap, but...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this...

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2